MAUDE Adverse Event Report: ST. JUDE MEDICAL (CVD-MINNETONKA) CPS AIM UNIV II SUB 90 59CM; CATHETER, PERCUTANEOUS

ST. JUDE MEDICAL (CVD-MINNETONKA) CPS AIM UNIV II SUB 90 59CM; CATHETER, PERCUTANEOUS
Model Number DS2N101-59
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer reference number:2017865-2023-19083.It was reported that the patient presented for a scheduled procedure.During the procedure, the scrub nurse put a hole in the left ventricular lead with the distal end of an interventional wire.The lead was removed and replaced.The patient was in stable condition.

Brand Name
CPS AIM UNIV II SUB 90 59CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ST. JUDE MEDICAL (CVD-MINNETONKA)
14901 deveau place
minnetonka MN 55345 2126
Manufacturer (Section G)
ST. JUDE MEDICAL (CVD-MINNETONKA)
14901 deveau place
minnetonka MN 55345 2126
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16865403
Report Number2182269-2023-00020
Device Sequence Number5420907
Product Code DQY
UDI-Device Identifier05415067041777
UDI-Public05415067041777
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K221750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2025
Device Model NumberDS2N101-59
Device Catalogue NumberDS2N101-59
Device Lot Number8885683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale